# SDR 98UAL900486

- Difficulty date: January 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813UA
- Make and model: Airbus A319-131
- Aircraft serial: 0858
- Engine: Iae V2527A5
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Bird Strike
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

AIRCRAFT EXPERIENCED 2 BIRD STRIKES.  FLAPS STUCK IN THE NR 1 POSITION.  RETURNED TO FIELD 5 KT ABOVE VFE, AMBER ALERT.  OVERWEIGHT LANDING, NO FURTHER INCIDENT.  *S/D*  BIRD STRIKE CAUSED FLAPS REMAIN IN NR 1 POSITION.  OVERSPEED OF 5 KTS IS ADDRESSED IN MM 05-51-13 AND TEMP REVISION 5-002.  FLAPS WERE CHECKED PER THE MM WITH NO VISIBLE DAMAGE FOUND.  NO FURTHER ACTION IS REQUIRED.
